C

E

  • Elavarasan, Elangovan $r$-fuzzy regular semi open sets in smooth topological spaces [Volume 06, Issue 1, 2017, Page 1-17]

F

  • Fallahi, Kamal Fixed point results in cone metric spaces endowed with a graph [Volume 06, Issue 1, 2017, Page 39-47]

  • Faraji, Hamid A generalization of Kannan and Chatterjea fixed point theorems on complete $b$-metric spaces [Volume 06, Issue 1, 2017, Page 77-86]

G

  • Ghasemkhani, Roya Dynamic equivalence relation on the fuzzy measure algebras [Volume 06, Issue 1, 2017, Page 19-28]

J

  • Jassim, Hassan Kamil The analytical solutions for Volterra integro-differential equations within Local fractional operators by Yang-Laplace transform [Volume 06, Issue 1, 2017, Page 69-76]

M

  • Mohammadi, Uosef Dynamic equivalence relation on the fuzzy measure algebras [Volume 06, Issue 1, 2017, Page 19-28]

N

  • Nourouzi, Kourosh A generalization of Kannan and Chatterjea fixed point theorems on complete $b$-metric spaces [Volume 06, Issue 1, 2017, Page 77-86]

P

S

  • Soleimani Rad, Ghasem Fixed point results in cone metric spaces endowed with a graph [Volume 06, Issue 1, 2017, Page 39-47]

  • Soori, Ebrahim Approximation of fixed points for a continuous representation of nonexpansive mappings in Hilbert spaces [Volume 06, Issue 1, 2017, Page 49-68]

V

  • Vadivel, Appachi $r$-fuzzy regular semi open sets in smooth topological spaces [Volume 06, Issue 1, 2017, Page 1-17]